# SDR AALA202212238594

- Difficulty date: October 4, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A948537
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO AFT BULKHEAD LOWER RAIL HAS SIGNS OF CORROSION IN RADIUS LOCATED AT STA 500I AND STR 25R AND 26R. REMOVED AND REPLACED FORWARD CARGO AFT BULKHEAD LOWER RAIL PER B737-NG SRM 51-40-02-0G.
